# SDR SWAA2019041131619

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 1A22060203
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPTAINS SEAT TRACKS CORRODED, INBOARD FORWARD. / R&R SEAT TRACK IAW AMM.
